Alert archive / Nebraska / Special Weather Statements in 2017

Special Weather Statement, NWS North Platte, NE

August 1, 2017Chase County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this special weather statement at Aug 1, 2017, 7:01 PM MDT for Chase County, Hayes County, Lincoln County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2017, 7:01 PM MDT (01:01 UTC)
Expired
Aug 1, 2017, 7:45 PM MDT
In force
44 min
Issued by
NWS North Platte, NE

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1023 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2169 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

331 
WWUS83 KLBF 020101
SPSLBF

Special Weather Statement
National Weather Service North Platte NE
801 PM CDT TUE AUG 1 2017
 
NEZ038-058-059-069>071-020145-
Chase NE-Custer NE-Frontier NE-Hayes NE-Perkins NE-Lincoln NE-
801 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...
SOUTHEASTERN PERKINS...EASTERN CHASE...LINCOLN...SOUTHWESTERN CUSTER
AND HAYES COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

At 800 PM CDT/700 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles northeast of Brady
to near North Platte to 6 miles north of Enders. Movement was east at
45 mph.

Winds in excess of 40 mph will be possible with these storms. Some 
storms are capable of locally heavy rainfall producing one inch of 
rainfall in less than an hour.

Locations impacted include...
North Platte, Imperial, Curtis, Hayes Center, Wauneta, Brady,
Wallace, Maxwell, Wellfleet, Dickens, Lake Maloney State Recreation
Area, Enders Reservoir State Recreation Area, Enders, Champion, North
Platte Airport, Keith, Crete, Maywood, Hamlet and Cottonwood Canyon
State Wildlife Management Area.

This includes the following highways...
 Highway 61 between mile markers 28 and 48.
 Highway 97 between mile markers 1 and 6.
 Interstate 80 in Nebraska between mile markers 165 and 207.
 Highway 83 between mile markers 37 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4043 10188 4126 10084 4123 9983 4104 10004
      4104 10023 4087 10023 4035 10081 4035 10119
TIME...MOT...LOC 0100Z 275DEG 38KT 4112 10022 4121 10077 4053 10151 

$$

CDC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 1, 5:24 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 1, 5:24 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
624 PM CDT Tue Aug 1 2017

.SYNOPSIS...
Issued at 309 PM CDT Tue Aug 1 2017

H5 Ridging across the western CONUS continues this
morning and has shifted slightly west over the past 24 hours. High
pressure extended from northern Nevada west to off the coast of
California. A ridge extended north into the Alaska panhandle and the
Yukon this morning. Downstream of this ridge, a closed low was
present over far northern Canada with a trough of low pressure
extending south to Hudson Bay. Between these two features, a strong
shortwave trough was present over northern Alberta with a secondary
shortwave over southern Manitoba. Another weaker wave was present
over northwestern South Dakota. This feature has progressed
southeast over the past 3 to 6 hours, and has led to the development
of thunderstorms over central South Dakota this morning. This
activity has since moved into south central South Dakota and
northeastern portions of the forecast area. Further south, mostly
clear skies were present over the central and western Sandhills as
well as the eastern panhandle and portions of southwestern Nebraska.
Some cloudiness was present over portions of central Nebraska.
Temperatures as of 2 PM CDT ranged from 79 at Valentine to 90 at
Ogallala.

&&

.UPDATE...
Issued at 623 PM CDT Tue Aug 1 2017

A new forecast is in place using a three-way blend of
HRRR/HRRREXP/RAP model data. This takes the thunderstorms through
Swrn Neb this evening as suggested by radar.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 309 PM CDT Tue Aug 1 2017

For this evening, will be evaluating ongoing thunderstorms in the
northeast and will be adjusting the timing of them for the
evening forecast. Two areas are favored for thunderstorms tonight.
The first in the northeastern CWA where lingering thunderstorms
from this afternoon will track southeast from south central South
Dakota. The second area is across the west and northwestern
forecast area. A shortwave, currently over western Montana, will
track to the east southeast this evening before emerging across
western South Dakota overnight. There will be a limited threat for
thunderstorms in the western CWA this evening as convection
drifts southeast off of the Black Hills and eastern Wyoming. This
activity is expected dissipate this evening. Overnight, toward 12z
Wednesday, thunderstorms are expected to develop over western
South Dakota and track southeast, approaching northwestern
portions of the forecast area toward 12z Wednesday. convection
will linger across northern Nebraska Wednesday morning, then
redevelop Wednesday afternoon as a cold front approaches northern
Nebraska. This front will push through the area late Wednesday
into Wednesday evening. This will be the best chance for
widespread convection, particularly in north and eastern cwa where
dynamics aloft are co-located with the frontal posn. Further
south and west, thunderstorm chances do not look nearly as
probable, but given the strength of the cold front, felt at least
a slight chance mention in the southwest was warranted here.

.LONG TERM...(Thursday through Tuesday)
Issued at 309 PM CDT Tue Aug 1 2017

Thursday through Friday...The cold front will be forced well
south of the area Thursday into Thursday night with dry and cool
conditions expected. The latest EC and MEX guidance touch the
upper 40s across most of the forecast area Friday morning. This
seems reasonable given the degree of dry air moving in behind the
front, light winds and strong high pressure which is anchored over
central Nebraska at 12z Friday. Highs Thursday will struggle to
get out of the mid 70s due to the degree of strong CAA behind the
exiting front, and the threat for cloud cover to linger,
especially across the north and northeastern forecast area. Friday
will see a slight rebound in temperatures as high pressure move
southeast into northern Missouri. This will lead to increased
southerly winds across western and north central Nebraska.

Friday night through Tuesday...The increased southerly winds Friday,
will begin to lift a warm front into southwestern Nebraska and the
eastern Nebraska panhandle. Both the EC and GFS solutions, develop
convection within the northwesterly flow aloft Friday night INVOF of
the frontal boundary. The EC solution develops most of its
convection in the northeastern cwa while the GFS develops most of its
convection in southwestern Nebraska which seems most reasonable as
this is where the surface frontal boundary is located. This boundary
will progress east on Saturday into Saturday evening with
thunderstorm chances spreading east. The threat will linger come to
an end Sunday as another strong cold front pushes through the
region. Dry and seasonal conditions will follow on Monday into
Tuesday

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 623 PM CDT Tue Aug 1 2017

A three-way blend of HRRR/HRRREXP/RAP model data takes the
thunderstorms through Swrn Neb this evening as suggested by radar.

A new area of showers and thunderstorms should develop Wednesday
morning/aftn across Ncntl Neb affecting areas along and east of a
line from KVTN-KTIF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...CDC
SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Aug 1, 5:02 PM MDT, 1 hour 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
602 PM CDT Tue Aug 1 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-022315-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
602 PM CDT Tue Aug 1 2017 /502 PM MDT Tue Aug 1 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A few strong thunderstorms are possible this evening. Locally
heavy rainfall, gusty winds to 50 mph, frequent lightning and pea
size hail are the hazard.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A more organized threat for thunderstorms exists Wednesday
afternoon and Wednesday night as a cold front pushes through.
Strong to severe thunderstorms possible. Large hail and damaging
wind gusts will be possible with the strongest storms.

Thunderstorms will again be possible this weekend. At this time,
the threat for severe storms is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Aug 1, 4:59 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
559 PM CDT TUE AUG 1 2017

NEZ005-008-022>025-035>037-056>059-094-020000-
Brown NE-Arthur NE-Perkins NE-Lincoln NE-Keith NE-Logan NE-Deuel NE-
Hooker NE-Eastern Cherry NE-Grant NE-McPherson NE-Western Cherry NE-
Thomas NE-Garden NE-
559 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR HOOKER...NORTHWESTERN LINCOLN...
NORTHWESTERN LOGAN...MCPHERSON...THOMAS...DEUEL...ARTHUR...
SOUTHEASTERN CHERRY...NORTHWESTERN PERKINS...GRANT...KEITH...
SOUTHWESTERN BROWN...GARDEN AND NORTHWESTERN BLAINE COUNTIES UNTIL
700 PM CDT/600 PM MDT/...

At 557 PM CDT/457 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Valentine National
Wildlife Refuge to 13 miles east of Arthur to 10 miles north of
Chappell. Movement was southeast at 45 mph.

Frequent lightning and winds in excess of 40 mph will be possible
with these storms. Some storms contain locally heavy rainfall with
an inch of rainfall in less than one hour.

Locations impacted include...
Ogallala, Chappell, Oshkosh, Mullen, Big Springs, Thedford, Arthur,
Tryon, Brule, Lewellen, Hyannis, Seneca, Lisco, Brownlee, Kingsley
Dam, Valentine National Wildlife Refuge, Barton, Ringgold, Elsmere
and Roscoe.

This includes the following highways...
 Highway 2 between mile markers 137 and 222.
 Highway 61 between mile markers 78 and 170.
 Highway 92 between mile markers 115 and 216.
 Highway 97 between mile markers 14 and 111.
 Interstate 80 in Nebraska between mile markers 79 and 141.
 Highway 83 between mile markers 131 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4155 10263 4241 10136 4270 10060 4231 10001
      4209 10021 4209 10027 4203 10026 4136 10085
      4132 10093 4096 10178 4088 10205 4101 10205
      4101 10259 4129 10259 4131 10262 4139 10261
      4140 10263
TIME...MOT...LOC 2257Z 299DEG 39KT 4255 10064 4164 10144 4123 10240

CDC
Special weather statement, Aug 1, 5:50 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
650 PM CDT TUE AUG 1 2017

NEZ057>059-020045-
Perkins NE-Lincoln NE-Keith NE-
650 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...KEITH AND
WEST CENTRAL LINCOLN COUNTIES UNTIL 745 PM CDT/645 PM MDT/...

At 649 PM CDT/549 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Sarben to near
Keystone to near Ogallala. Movement was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms. Some
storms contain locally heavy rainfall with two inches of rainfall in
an one hour or less.

Locations impacted include...
Ogallala, Grant, Sutherland, Paxton, Sarben, Keystone, Sutherland
Reservoir State Recreation Area, Roscoe, Kingsley Dam, Nevens,
Broganville, Lake View Campground, Big Bald Hill and Wild Horse
Spring.

This includes the following highways...
 Highway 61 between mile markers 63 and 104.
 Highway 92 between mile markers 133 and 138.
 Interstate 80 in Nebraska between mile markers 119 and 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4135 10128 4093 10094 4095 10139 4080 10171
      4121 10193 4136 10164
TIME...MOT...LOC 2349Z 336DEG 19KT 4125 10129 4128 10159 4117 10181

CDC
Special weather statement, Aug 1, 6:07 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
707 PM CDT TUE AUG 1 2017

NEZ057>059-020100-
Perkins NE-Lincoln NE-Keith NE-
707 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS...EASTERN KEITH
AND NORTHWESTERN LINCOLN COUNTIES UNTIL 800 PM CDT/700 PM MDT/...

At 707 PM CDT/607 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near North Platte to near
Keystone to near Ogallala. Movement was southeast at 20 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.
Some storms contain locally heavy rainfall with two inches of
rainfall in an one hour or less.

Locations impacted include...
North Platte, Ogallala, Sutherland, Hershey, Paxton, Madrid, Sarben,
Keystone, Sutherland Reservoir State Recreation Area, Lake Maloney
State Recreation Area, North Platte Airport, Roscoe, Kingsley Dam,
Coker, O'Fallons, Nevens, Broganville, Big Bald Hill, Wild Horse
Spring and Birdwood.

This includes the following highways...
 Highway 61 between mile markers 61 and 64, and between mile markers
71 and 99.
 Highway 97 between mile markers 1 and 6.
 Interstate 80 in Nebraska between mile markers 120 and 183.
 Highway 83 between mile markers 65 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4126 10065 4087 10066 4088 10135 4076 10165
      4111 10187 4131 10161
TIME...MOT...LOC 0007Z 336DEG 19KT 4119 10083 4120 10154 4109 10176

CDC
Special weather statement, Aug 1, 6:55 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
755 PM CDT TUE AUG 1 2017

NEZ025-026-037-038-059-020145-
Custer NE-Blaine NE-Thomas NE-Lincoln NE-Logan NE-
755 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN...
NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE AND SOUTHEASTERN THOMAS
COUNTIES UNTIL 845 PM CDT...

At 754 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thedford to 12 miles north of Stapleton to
10 miles north of North Platte Airport. Movement was east at 20 mph.

Winds in excess of 40 mph will be possible with these storms along
with one inch of rainfall in an hour or less.

Locations impacted include...
Stapleton, Arnold, Halsey, Gandy, Logan, Highway 83 crossing The
Dismal River, Tarboz Lake, Shanklin Bluff, Hoagland and Brown Lake.

This includes the following highways...
 Highway 2 between mile markers 219 and 234.
 Highway 92 between mile markers 218 and 256.
 Highway 97 near mile marker 7.
 Highway 83 between mile markers 95 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4127 10084 4139 10081 4139 10071 4174 10071
      4174 10073 4192 10069 4197 10022 4162 10000
      4125 10021
TIME...MOT...LOC 0054Z 274DEG 18KT 4191 10064 4165 10043 4128 10067

CDC
Local storm report, Aug 1, 6:58 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT TUE AUG 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     PAXTON                  41.12N 101.36W
08/01/2017  E60 MPH          KEITH              NE   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

JGOMEZ
Special weather statement, Aug 1, 7:01 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
801 PM CDT TUE AUG 1 2017

NEZ038-058-059-069>071-020145-
Chase NE-Custer NE-Frontier NE-Hayes NE-Perkins NE-Lincoln NE-
801 PM CDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...
SOUTHEASTERN PERKINS...EASTERN CHASE...LINCOLN...SOUTHWESTERN CUSTER
AND HAYES COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

At 800 PM CDT/700 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles northeast of Brady
to near North Platte to 6 miles north of Enders. Movement was east at
45 mph.

Winds in excess of 40 mph will be possible with these storms. Some
storms are capable of locally heavy rainfall producing one inch of
rainfall in less than an hour.

Locations impacted include...
North Platte, Imperial, Curtis, Hayes Center, Wauneta, Brady,
Wallace, Maxwell, Wellfleet, Dickens, Lake Maloney State Recreation
Area, Enders Reservoir State Recreation Area, Enders, Champion, North
Platte Airport, Keith, Crete, Maywood, Hamlet and Cottonwood Canyon
State Wildlife Management Area.

This includes the following highways...
 Highway 61 between mile markers 28 and 48.
 Highway 97 between mile markers 1 and 6.
 Interstate 80 in Nebraska between mile markers 165 and 207.
 Highway 83 between mile markers 37 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4043 10188 4126 10084 4123 9983 4104 10004
      4104 10023 4087 10023 4035 10081 4035 10119
TIME...MOT...LOC 0100Z 275DEG 38KT 4112 10022 4121 10077 4053 10151

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:07 PM MDTSpecial Weather StatementLBFKeith, Lincoln, Perkins53 min
Aug 1, 6:23 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas27 min
Aug 1, 6:55 PM MDTSpecial Weather StatementLBFLogan, Thomas50 min
Aug 1, 7:05 PM MDTSpecial Weather StatementLBFChase, Hayes, Lincoln40 min
Aug 1, 7:20 PM MDTAreal Flood AdvisoryLBFLincoln, Logan3 hr
Aug 1, 7:37 PM MDTSpecial Weather StatementLBFLincoln53 min
Aug 1, 7:55 PM MDTSpecial Weather StatementLBFFrontier50 min
Aug 1, 8:25 PM MDTSpecial Weather StatementLBFCuster50 min
Aug 1, 8:38 PM MDTSpecial Weather StatementLBFFrontier52 min
Aug 1, 9:08 PM MDTSpecial Weather StatementLBFFrontier37 min
Aug 2, 3:24 PM MDTSpecial Weather StatementLBFHooker51 min
Aug 2, 3:28 PM MDTSpecial Weather StatementLBFArthur47 min
Aug 2, 3:47 PM MDTSpecial Weather StatementLBFSheridan43 min
Aug 2, 3:56 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson64 min
Aug 2, 4:02 PM MDTSevere Thunderstorm WarningLBFCherry58 min
Aug 2, 4:24 PM MDTSpecial Weather StatementLBFThomas51 min
Aug 2, 4:37 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln38 min
Aug 2, 4:44 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker61 min
Aug 2, 5:13 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins62 min
Aug 2, 5:16 PM MDTSpecial Weather StatementLBFLogan44 min
Aug 2, 5:31 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan33 min
Aug 2, 5:39 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, McPherson51 min

Nearby

Special Weather Statements in Nebraska, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.